MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCREWDRIVER SHAFT SDDRIVE 165MM; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SCREWDRIVER SHAFT SDDRIVE 165MM; SCREWDRIVERS
Model Number 03.113.019
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during inspection, the following devices were set aside for complaints: the handle with quick coupling has a cracked, depth gauge needle popped off, two stardrive screwdriver shaft was warped, and one screwdriver was flattened.There was no patient involvement.This complaint involves (5) devices.This report is for (1) screwdriver shaft sddrive 165mm.This report is 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 03.113.019-us, lot: 3343523, manufacturing site: hagendorf, release to warehouse date: march 4, 2010.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Visual inspection: the screwdriver shaft sddrive 165mm (part #: 03.113.019, lot #: 3343523) was received at us customer quality (cq).Upon visual inspection the hexdrive tip was worn.After a visual inspection, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCREWDRIVER SHAFT SDDRIVE 165MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12469337
Report Number2939274-2021-05420
Device Sequence Number19777989
Product Code HXX
UDI-Device Identifier10886982072856
UDI-Public(01)10886982072856
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.113.019
Device Catalogue Number03.113.019
Device Lot Number3343523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; HANDLE WITH QUICK COUPLING, SMALL; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE(TM) SCREWDRIVER T15; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; HANDLE WITH QUICK COUPLING, SMALL; SDDRIVE SCREWDRIVER SHAFT T8 105MM; SDDRIVE(TM) SCREWDRIVER T15